# SDR DL72S951718

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET HOUSING OUTER SKIN CRACKED .375 INCH AT ROUND ACCESS PANEL JUST ABOVE VERT STAB FWD SPAR.  FOUND DURING F-1 LTR CK TPAMM.  REPAIRED PER MM 54-30-0 PG 803.
